| Catalog Number |
7510400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Injury (2348)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that on: (b)(6) 2011: the patient presented with following pre-op diagnosis: l5-s1 advanced degenerative disk disease.Disk herniation and stenosis.The patient underwent following procedures: bilateral l5 hemilaminectomy and foraminotomy.L5-s1 diskectomy.Transforaminal lumbar interbody fusion.L5-s1 st360 pedicle screw fixation.L5-s1 lateral mass fusion.Rhbmp-2.7.Cell saver.As per operative notes , "the screws were connected by titanium rod and 10 nm t-bolts.All attachments were secured.Local autologous bone with denuded soft tissue was morselized and used as a filling for rhbmp2-soaked sponges which were laid overlying the lateral masses and transverse processes at l5-s1 bilaterally¿.No intra-operative complications were reported.No other info was available.